Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have rash and fever with endometrium TB

Hi I have diagnosed with endometrium TB. Completed 1 month treatment with Rif+INH. For other two drugs I have rash and fever . So may continue with two drugs only. Is it right way and how long to follow this treatment.
Tue, 3 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Treatment/Therapy
General & Family Physician 's  Response
Hi
Welcome to
Health care Magic

fever and rashes are due to the side effects of anti TB drugs..
yes you must continue drugs until the complete dose... dose depends on the category whether 6 or 8 months.. consult gynaecologist and doctor for TB& chest diseases.
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Gaurav Patel's  Response
hi
u need to continue all drug in tb
if u have reaction to some drug then ask doctor to change drug which doesnot cause
reaction.
there r alternative drug ,which can be use.
depend upon tb u may need to take it from 6 to 12 month
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
If you have problem with some drugs there are other substitutes are available and you may have these drugs on alternate of the drugs causing problem.
For this you consult your physician and discuss.
At least you have to take these medicines for six months.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Starting 6 hours after receiving my TB test I had a red rash at the injection site (0 skin thickening, 0 blisters), fever ranging from 100.2 to 101.7, fatigue, arm weakness and general hit by a truck feeling. TB reaction or skin infection ?

doctor1 MD

My son is 5 years old now. We stayed in USA for 1 year and went for a vacation to India like 4 months and returned 2 months back . The school asked for a medical routine test and a TB test. Our paediatrician did the PPD and there was rash in the skin. The blood test result turned Positive now and the doctor is asking for a chest X ray now. My question iS my son is perfectly alright and he doesn t had cold or cough or fever or any other symptoms of TB . We are more worried now. Please do clarify what might be the reason for this positive test result ? My son was given BCG at the time of birth and the blood result came positive not because of BCG vaccine .

doctor1 MD

My blood tests shows that i m affected by tb.. i have a swollen lymph node since past 6 months.. it started with a single node swelling but gradually it kept on increasing to second and third swelling of nodes near neck. Doctors suggest a biopsy. But what do you think m i suffering from this?? I have no other symptoms like fever weight loss etc except fatigue persisting all day long. My coaching asked me to come once i m cured. Is it contagious?

Recent questions on  Tuberculosis

doctor1 MD

Hi, I have had UTI like symptoms for 5 years. I have had many, many cultures - all neg. I have also had a bladder ultrasound - again normal, I have tried creams for dermatitis etc. I just read recently that Latent TB can show symptoms of a UTI - 5 years ago - when symptoms first appeared, I was working in an orphanage in Central Asia (ex-soviet state) when drug resistant TB was rife and visiting children regularly in a TB hospital, so I have definitely been exposed. I had terrible pneumonia last year which took a long time to diagnose, and for a while they suspected TB but it didn t show up in my lungs. Could it still possible cause for my UTI - is it worth getting checked?

doctor1 MD

Dear Dr, I am 30 years Male. I had productive cough in morning for last 2 months and I was suffering from sinusitis also. The sputum was green. Now the cough is gone and only sinusitis remains, no that much sputum. I done a chest x-ray last week which came normal. However doctor told a elevation in Diaphragm and enlagement of heart. What will be the reason of this?. Active Pulmonoray TB not there, but will it be Miliary TB symptom or Amoebic Liver Abscess or anything else?? Please advice me for the next step

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Do I need a urologist or a nephrologist for treatment of renal tuberculosis? I live in Texas and I'm having trouble locating a physician in this speciality. All the physicians that I've called have not treated anyone with this. Would you please give me names/locations of a physician/s in Texas that has or had experience with renal TB?

Thank You, Judy

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!